Two exponential-type integrators for the “good” Boussinesq equation

Alexander Ostermann Chunmei Su

Analysis of PDEs mathscidoc:2205.03008

Numerische Mathematik, 143, 683-712, 2019.7
We introduce two exponential-type integrators for the “good” Boussinesq equation. They are of orders one and two, respectively, and they require lower spatial regularity of the solution compared to classical exponential integrators. For the first integrator, we prove first-order convergence in H^r for solutions in H^{r+1} with r>1/2. This new integrator even converges (with lower order) in H^r for solutions in H^r, i.e., without any additional smoothness assumptions. For the second integrator, we prove second-order convergence in H^r for solutions in H^{r+3} with r>1/2 and convergence in L^2 for solutions in H^3. Numerical results are reported to illustrate the established error estimates. The experiments clearly demonstrate that the new exponential-type integrators are favorable over classical exponential integrators for initial data with low regularity.
No keywords uploaded!
[ Download ] [ 2022-05-19 16:46:54 uploaded by sucm ] [ 251 downloads ] [ 0 comments ]
@inproceedings{alexander2019two,
  title={Two exponential-type integrators for the “good” Boussinesq equation},
  author={Alexander Ostermann, and Chunmei Su},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220519164654261317297},
  booktitle={Numerische Mathematik},
  volume={143},
  pages={683-712},
  year={2019},
}
Alexander Ostermann, and Chunmei Su. Two exponential-type integrators for the “good” Boussinesq equation. 2019. Vol. 143. In Numerische Mathematik. pp.683-712. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220519164654261317297.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved